# SDR 07FDEA01955

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4CA7399501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CEILING REMOVAL, 1 CRACK FOUND ON SEAT TRACK LOWER SURFACE AT STA 750 LBL 44.  [SUP 06-08-07]  REPAIR CARRIED OUT AS PER 53-  70-00   VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
